# SDR IXXA20170202083

- Difficulty date: November 18, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME AT BS 1175 STRINGER 24L BELOW ROLLER TRAY CORRODED AT NUT PLATE.  FOUND TO BE OUT OF LIMITS.  REPLACED THE FRAME IAW SRM 51-40-02.
